# SDR GAIA0071

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 848, IT WAS FOUND THAT THE ANGLED STIFFENER AND FLOORBEAM WEB WAS CRACKED THROUGH AT RBL 45.  REPAIRED WEB AND REPLACED ANGLE IAW SRM 51-40-2 AND 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
